# SDR DALA1105510660

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 67,163 hours, 31,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MX FOUND THE FIRST CLASS EMERGENCY PATH LIGHTS WOULD NOT TEST.  MX REPLACED THE BATTERY PACK. OPS CHECK WAS GOOD.
